Bulletin of the American Mathematical Society

On boundary regularity for Plateau's problem

William K. Allard

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 522-523.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530547

Mathematical Reviews number (MathSciNet)
MR0241802

Zentralblatt MATH identifier
0183.11404

Citation

Allard, William K. On boundary regularity for Plateau's problem. Bull. Amer. Math. Soc. 75 (1969), no. 3, 522--523. https://projecteuclid.org/euclid.bams/1183530547


Export citation

References

  • 1. F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. of Math. (2) 87 (1968), 321-391.
  • 2. H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969.
  • 3. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520.
  • 4. W. H. Fleming, On the oriented Plateau problem, Rend. Circ. Mat. Palermo (2) 11 (1962), 69-90.
  • 5. W. H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966), 160-186.
  • 6. C. B. Morrey, Jr., Second order elliptic systems of differential equations, Ann. of Math. Studies No. 33, Princeton Univ. Press, Princeton, N. J., 1954, pp. 101-159.
  • 7. C. B. Morrey, Jr., On the analyticity of solutions of analytic non-linear elliptic systems of partial differential equations. I, II, Amer. J. Math. 80 (1958), 198-218, 219-234.
  • 8. E. R. Reifenberg, An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 1-14.